# SDR UIEA2019032003594

- Difficulty date: March 19, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,090 hours, 16,072 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Arced
- Location: P61
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LIFTOFF, TAT EICAS DISPLAYED A/T KICKED & L NAV VNAV INOP( FOUND 3 WIRES BEHIND P61 TO BE ARCHING REF LP 1065470 ITEM 3  FOR SIGN OFF. PERFORMED TEST 30/40 IAW FIM 22-03 FT 818,819 NO DEFECTS NOTED AT THIS TIME.   ITEM (3) SPLICED WIRE W62-51N-12, W62-5IR-12 ,W62-56M-22 IAW SWPM 20-30-12 NO DEFECTS NOTED SPLICES ARE LOCATED APPROXIMATELY 3 INCHES FROM CONNECTOR D05934P POS 8. )
